Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 156, NWS Tulsa, OK

July 23, 20144 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2014, 3:40 PM CDT for 4 counties in Oklahoma. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2014, 3:40 PM CDT (20:40 UTC)
Expired
Jul 23, 2014, 4:45 PM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 108 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:41 PM CDTTSTM WND DMGHodgen, OKPOWER LINES BLOWN DOWN.
Jul 23, 4:08 PM CDTTSTM WND DMGOctavia, OKLARGE TREE LIMBS DOWN. POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 12:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2165 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS54 KTSA 232040
SVRTSA
OKC077-079-121-127-232145-
/O.NEW.KTSA.SV.W.0156.140723T2040Z-140723T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
340 PM CDT WED JUL 23 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 445 PM CDT

* AT 338 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 13 MILES SOUTH OF BLUE MOUNTAIN TO 8 MILES SOUTHWEST
  OF HEAVENER TO CROWDER...AND MOVING SOUTH AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...BLOCKER...PANOLA...
  BENGAL...WILBURTON...TALIMENA STATE PARK...BIG CEDAR...MUSE...
  DAMON...WHITESBORO...TALIHINA...KREBS...GOWEN...ALDERSON...BACHE...
  DOW...HIGGINS...HAILEYVILLE...HARTSHORNE...OCTAVIA...ALBION...
  YANUSH...KIAMICHI...HONOBIA...SARDIS...TUSKAHOMA...CLAYTON...
  CLAYTON LAKE STATE PARK...NASHOBA...STANLEY...DUNBAR...EUBANKS AND
  SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3444 9575 3451 9575 3451 9568 3459 9568
      3459 9574 3520 9569 3510 9535 3506 9535
      3506 9523 3491 9476 3506 9445 3451 9446
      3450 9504 3429 9505
TIME...MOT...LOC 2041Z 357DEG 31KT 3493 9377 3476 9468
          3510 9564

HAIL...0.88IN
WIND...70MPH

$$
2 follow-up statements
074 
WWUS54 KTSA 232059
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT WED JUL 23 2014

OKC077-079-121-127-232145-
/O.CON.KTSA.SV.W.0156.000000T0000Z-140723T2145Z/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
359 PM CDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER...
NORTHERN PUSHMATAHA...EASTERN PITTSBURG AND SOUTHERN LE FLORE
COUNTIES UNTIL 445 PM CDT...

AT 358 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF ODEN TO MUSE TO KREBS...AND MOVING
SOUTH AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...GOWEN...BIG CEDAR...BACHE...
  DOW...ALDERSON...HIGGINS...HAILEYVILLE...HARTSHORNE...ALBION...
  OCTAVIA...YANUSH...KIAMICHI...HONOBIA...SARDIS...TUSKAHOMA...
  CLAYTON...CLAYTON LAKE STATE PARK...NASHOBA...STANLEY...DUNBAR...
  EUBANKS AND SNOW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3444 9575 3451 9575 3451 9568 3459 9568
      3459 9574 3514 9570 3491 9476 3492 9447
      3451 9446 3450 9504 3429 9505
TIME...MOT...LOC 2059Z 357DEG 31KT 3477 9376 3465 9475
          3497 9573

HAIL...0.88IN
WIND...70MPH

$$
387 
WWUS54 KTSA 232118
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT WED JUL 23 2014

OKC077-079-121-127-232145-
/O.CON.KTSA.SV.W.0156.000000T0000Z-140723T2145Z/
LE FLORE OK-PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
418 PM CDT WED JUL 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LATIMER...NORTHERN PUSHMATAHA...SOUTH CENTRAL PITTSBURG AND SOUTHERN
LE FLORE COUNTIES UNTIL 445 PM CDT...

AT 417 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ODEN TO OCTAVIA TO 5 MILES NORTHEAST OF BLANCO...AND
MOVING SOUTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HONOBIA...SARDIS...
  TUSKAHOMA...CLAYTON...CLAYTON LAKE STATE PARK...NASHOBA...
  STANLEY...DUNBAR...EUBANKS AND SNOW

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3444 9575 3451 9575 3451 9568 3459 9568
      3459 9574 3493 9572 3472 9486 3468 9448
      3451 9446 3450 9504 3429 9505
TIME...MOT...LOC 2118Z 357DEG 31KT 3461 9375 3449 9474
          3481 9572

HAIL...0.88IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:59 AM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Jul 23, 9:59 AM CDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
959 AM CDT WED JUL 23 2014

...UPDATE...

.DISCUSSION...
MAIN FORECAST ISSUE THIS MORNING IS POSSIBLE CONVECTION SPREADING
SOUTH INTO NORTHERN PORTIONS OF THE FORECAST AREA FROM THE
WEAKENING COMPLEX IN SOUTHEAST KANSAS. INCREASED POPS ACROSS THE
NORTHEAST TO SLIGHT CHANCE. SHOULD THE COMPLEX HOLD
TOGETHER...THIS WILL AFFECT TEMPERATURES ACROSS THIS AREA...SO MAY
NEED TO ADJUST THE COVERAGE OF THE HEAT ADVISORY. ADDITIONAL
SCATTERED SHOWERS AND STORMS ARE ALSO EXPECTED OVER FAR EAST OK AND
WEST AR. SOME STORMS COULD BECOME SEVERE...WITH MAIN THREAT BEING
STRONG WINDS.

&&

.PREV DISCUSSION... /ISSUED 614 AM CDT WED JUL 23 2014/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 12Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL SITES
THROUGHOUT THE 24 HOUR FORECAST PERIOD. SHOWERS AND THUNDERSTORMS MAY
DEVELOP LATER TODAY. HAVE REPRESENTED THIS POSSIBILITY WITH VCTS
AND PROB30 GROUPS IN THE AFFECTED TAFS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.

     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ059-OKZ061-OKZ062-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
     OKZ075-OKZ076.

AR...HEAT ADVISORY FROM 1 PM WEDNESDAY TO 8 PM WEDNESDAY FOR ARZ019-
     ARZ020-ARZ029.

&&

SHORT TERM...16
Hazardous weather outlook, Jul 23, 2:07 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT WED JUL 23 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
207 PM CDT WED JUL 23 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...NIL.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...MUCH OF EASTERN OKLAHOMA...ALL WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF HIGHWAY 412 AND EAST OF HIGHWAY 69.

HEAVY RAIN.
	RISK...LIMITED.
	AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COMPLEX OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH
ACROSS FAR EASTERN OKLAHOMA AND FAR WESTERN ARKANSAS THROUGH THE
LATE AFTERNOON. THIS COMPLEX WILL LIKELY MERGE WITH SCATTERED
STORMS DEVELOPING ACROSS WESTERN AND NORTH CENTRAL ARKANSAS THAT
WILL MOVE TO THE SOUTHWEST WITH TIME AND EVENTUALLY IMPACT
SOUTHEAST OKLAHOMA. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE
LIKELY WITH THESE STORMS BEFORE THEY MOVE OUT OF THE AREA THIS
EVENING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE THIS
AFTERNOON...ESPECIALLY FROM WEST CENTRAL ARKANSAS THROUGH
SOUTHEAST OKLAHOMA.

HEAT INDEX VALUES OF 105 TO 110 DEGREES WILL CONTINUE ACROSS EAST
CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS...BUT TEMPERATURES WILL
DROP SUBSTANTIALLY AS THE STORMS MOVE THROUGH.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
EAT AND HUMIDITY WILL CONTINUE TO KEEP AFTERNOON HEAT INDICES
OVER 100 DEGREES ACROSS MUCH OF THE AREA....ESPECIALLY FRIDAY AND
SATURDAY. A COLD FRONT WILL BRING A CHANCE OF THUNDERSTORMS SUNDAY
AND MONDAY WITH CONSIDERABLY COOLER TEMPERATURES EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 23, 3:10 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
07/23/2014                   WASHINGTON         AR   PUBLIC

            LARGE TREE LIMBS DOWN IN EAST FAYETTEVILLE. ESTIMATED 60
            MPH GUST.

&&

CAS
Local storm report, Jul 23, 3:12 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
07/23/2014                   WASHINGTON         AR   PUBLIC

            LARGE TREE LIMBS DOWN. ESTIMATED WIND GUST AT 60 MPH.

&&

PBS
Local storm report, Jul 23, 3:16 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     1 SW BENTONVILLE        36.36N 94.22W
07/23/2014                   BENTON             AR   TRAINED SPOTTER

            A TREE BRANCH 9 INCHES IN DIAMETER SNAPPED BY WIND GUST

&&

PBS
Local storm report, Jul 23, 3:21 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
321 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     TSTM WND DMG     4 ENE WAGONER           35.98N 95.30W
07/23/2014                   WAGONER            OK   PUBLIC

            POWER LINES BLOWN DOWN AROUND WHITE HORN COVE

0230 PM     TSTM WND DMG     1 E BEAVER LAKE         36.37N 93.87W
07/23/2014                   CARROLL            AR   PUBLIC

            TREES DOWN IN BEAVER LAKE AREA IN CARROLL COUNTY.

&&

CAS
Local storm report, Jul 23, 3:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND GST     1 E CENTRAL CITY        35.32N 94.23W
07/23/2014  M78 MPH          SEBASTIAN          AR   TRAINED SPOTTER

            TREES SNAPPED AND UPROOTED...ROOF DAMAGE TO HOMES.

&&

CAS
Local storm report, Jul 23, 3:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT WED JUL 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     HEAVENER                34.89N 94.60W
07/23/2014                   LE FLORE           OK   EMERGENCY MNGR

            POWER LINES DOWN.

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:53 AM CDTSpecial Weather StatementTSANowata, Washington67 min
Jul 23, 12:06 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers, Washington39 min
Jul 23, 12:34 PM CDTSpecial Weather StatementTSAOttawa26 min
Jul 23, 12:42 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner48 min
Jul 23, 12:45 PM CDTSpecial Weather StatementTSADelaware30 min
Jul 23, 12:48 PM CDTSpecial Weather StatementTSAOttawa27 min
Jul 23, 1:04 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Ottawa41 min
Jul 23, 1:30 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner45 min
Jul 23, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Rogers, Sequoyah, Wagoner45 min
Jul 23, 2:19 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more41 min
Jul 23, 3:01 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more44 min
Jul 23, 4:29 PM CDTSpecial Weather StatementTSAPittsburg46 min
Jul 23, 4:35 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pittsburg, Pushmataha55 min
Jul 23, 5:20 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha40 min
Jul 23, 5:58 PM CDTSevere Thunderstorm WarningTSAChoctaw17 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.